# SDR NSV2008F00023

- Difficulty date: September 3, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 340B193
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRPLANE SHAKES DURING CLIMBOUT AT SLOW SPEED AND DURING APPROACH.  CAPTAINS CONTROL COLUMN SHAKES.  MOVES APPROXIMATELY 3 INCHES.  VIBRATION DIMINISHES SOME IN CRUISE FLIGHT.  VIBRATION STOPPED COMPLETELY WHEN FLAPS SELECTED TO 15 DEG ON APPROACH.
